Lusternik-Schnirelman-theory for lagrangian intersections
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, p. 465-499
@article{AIHPC_1988__5_5_465_0,
     author = {Hofer, Helmut},
     title = {Lusternik-Schnirelman-theory for lagrangian intersections},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {5},
     year = {1988},
     pages = {465-499},
     zbl = {0669.58006},
     mrnumber = {970850},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_5_465_0}
}
Hofer, H. Lusternik-Schnirelman-theory for lagrangian intersections. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, pp. 465-499. http://www.numdam.org/item/AIHPC_1988__5_5_465_0/

[1] R. Abraham and J. Marsden, Foundations of Mechanics, Benjamin, Cummings Reading, Mass., 1978. | MR 515141 | Zbl 0393.70001

[2] S. Agmon, A. Douglis and L. Nirenberg, Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I, II, Comm. Pure Appl. Math., Vol. 12, 1959, pp. 623-727 and Vol. 17, 1964, pp. 35- 92. | MR 162050 | Zbl 0093.10401

[3] V.I. Arnold, Sur une propriété topologique des applications canoniques de la mécanique classique, C.R. Acad. Sci. Paris, T. 261, 1965, pp. 3719-3722. | MR 193645 | Zbl 0134.42305

[4] N. Aronszajn, A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities of the Second Order, J. Math. Pures Appl., (9), Vol. 36, 1957, pp. 235-249. | MR 92067 | Zbl 0084.30402

[5] D. Bennequin, Problèmes elliptiques, surfaces de Riemann et structures symplectiques, Séminaire Bourbaki, 38e année, 1985-1986, No 657. | Numdam | MR 880029 | Zbl 0644.53031

[6] B. Boos and D.D. Bleeker, Topology and Analysis, Universitext, Springer, 1985. | MR 771117 | Zbl 0551.58031

[7] Y. Borisovich, V. Zvyagin and V. Sapronov, Nonlinear Fredholm maps and Leray Schauder Theory, Russian Math. Survey's, Vol. 32, No. 4, 1977, pp. 1-54. | Zbl 0383.58002

[8] M. Chaperon, Quelques questions de géométrie symplectique, Séminaire Bourbaki 1982/1983, Asterisque, No. 105-106, pp. 231-249. | Numdam | MR 728991 | Zbl 0525.53049

[9] D.C. Clark, A Variant of Lusternik-Schnirelman-Theory, Indiana University Math. J., Vol. 22, No. 1, 1972, pp. 65-74. | MR 296777 | Zbl 0228.58006

[10] C. Conley and E. Zehnder, The Birkhoff-Lewis Fixed Point Theorem and a Conjecture of V. I. Arnold, Inv. Math., T. 73, 1983, pp. 33-49. | MR 707347 | Zbl 0516.58017

[11] C. Conley and E. Zehnder, Morse Type Index Theory for Flows and Periodic Solutions for Hamiltonian Equations, Comm. Pure and Appl. Math., Vol. 27, 1984, pp. 211-253. | MR 733717 | Zbl 0559.58019

[12] A. Dold, Lectures on Algebraic Topology, Grundlehren der Math. Wissenschaften, Vol. 200, Springer, 2nd edition. | Zbl 0434.55001

[13] H. Eliasson, Geometry of Manifold of Maps, J. Diff. Geometry, 1, 1967, pp. 165-194. | Zbl 0163.43901

[14] D. Freed and V. Uhlenbeck, Instantons and Four-Manifolds, Springer, 1984. | MR 757358 | Zbl 0559.57001

[15] A. Floer, The Unregularized Gradient Flow of the Symplectic Action (preprint). | MR 948771

[16] A. Floer, A Morse Theory for Lagrangian Intersections (preprint). | MR 876964

[17] A. Floer, A Relative Morse Index for the Symplectic Action (preprint).

[18] A. Floer, Proof of the Arnold Conjecture for Surfaces and Generalisations for Certain Kahler Manifolds, Duke Math. J., Vol. 51, 1986, pp. 1-32. | MR 835793 | Zbl 0607.58016

[19] A. Floer, H. Hofer and C. Viterbo, The Weinstein Conjecture in P x Cl (to appear). | Zbl 0666.58019

[20] B. Fortune and A. Weinstein, A Symplectic Fixed Point Theorem for Complex Projective Spaces, Bull. A.M.S., Vol. 12, 1985. | MR 766969 | Zbl 0566.58013

[21] B. Fortune, A Symplectic Fixed Point Theorem for CPn, Inv. Math., Vol. 81 (Fax 1), 1985, pp. 29-46. | MR 796189 | Zbl 0547.58015

[22] M. Gromov, Pseudo-Holomorphic Curves in Symplectic Manifolds, Inv. Math., Vol. 82, 1985, pp. 307-347. | Zbl 0592.53025

[23] M. Gromov and V.A. Rohlin, Imbeddings and Immersions in Riemannian Geometry, Russ. Math. Surveys, Vol. 25, 1970, p. 1-57. | MR 290390 | Zbl 0222.53053

[24] H. Hofer, Lagrangian Embeddings and Critical Point Theory, Ann. I.H.P., Analyse non linéaire, Vol. 2, 1985, pp. 407-462. | Numdam | MR 831040 | Zbl 0591.58009

[25] H. Hofer and C. Viterbo, The Weinstein Conjecture in Cotangent Bundles and Related Results (to appear). | Numdam | Zbl 0697.58044

[26] H. Hofer and E. Zehnder, Periodic Solutions on Hypersurfaces and a Result by C. Viterbo, Inv. Math., Vol. 90, 1987, pp. 1-9. | MR 906578 | Zbl 0631.58022

[27] I. Ekeland and H. Hofer, Two Symplectic Fixed Point Theorems (submitted).

[28] L. Hormander, The Analysis of Linear Differential Operators III, Springer, 1985. | Zbl 0601.35001

[29] T. Kato, Perturbation Theory for Linear Operators, Springer, 1976. | MR 407617 | Zbl 0342.47009

[30] W. Klingenberg, Riemannian geometry, de Gruyter studies in Math., Vol. 1, Walter de Gruyter, 1982. | MR 666697 | Zbl 0495.53036

[31] W. Klingenberg, Lectures on Closed Geoderics, Springer, 1978. | MR 478069 | Zbl 0397.58018

[32] N. Kuiper, The Homotopy Type of the Unitary Groups of Hilbert Spaces, Topology, Vol. 3, 1965, pp. 19-30. | MR 179792 | Zbl 0129.38901

[33] F. Laudenbach and J.C. Sikorav, Persistance d'intersections avec la section nulle., Inv. Math., Vol. 82, 1985, pp. 349-357. | MR 809719 | Zbl 0592.58023

[34] D. Mcduff, Examples of Symplectic Structures, Inv. Math., Vol. 89, 1987, pp. 13-36. | MR 892186 | Zbl 0625.53040

[35] R. Palais, Morse Theory on Hilbert Manifolds, Topology, Vol. 2, 1963, pp. 299-340. | MR 158410 | Zbl 0122.10702

[36] R. Palais, Foundations of Global Non-Linear Analysis, Benjamin, 1968. | MR 248880 | Zbl 0164.11102

[37] B. Pansu, Notes sur les pages 316 à 323 de l'article de M. Gromov Pseudoholomorphic Curves in Symplectic Manifolds (preprint).

[38] J. Sacks and V. Uhlenbeck, The Existence of Minimal Immersions of Two Spheres, Ann. Math., Vol. 113, 1981, pp. 1-24. | MR 604040 | Zbl 0462.58014

[39] J.C. Sikorav, Points fixes d'une application symplectique homologue à l'identité, J. Diff. Geom., Vol. 22, 1985, pp. 49-79. | MR 826424 | Zbl 0555.58013

[40] S. Smale, An Infinite-Dimensional Version of Sard's Theorem, Amer. J. Math., Vol. 87, 1965, pp. 861-866. | MR 185604 | Zbl 0143.35301

[41] I.N. Vekua, Generalized Analytic Functions, Pergamon, 1962. | Zbl 0100.07603

[42] C. Viterbo, A Proof of the Weinstein Conjecture in R2 n, Ann. I.H.P., Analyse non linéaire, 1987 (à paraitre). | Numdam | Zbl 0631.58013

[43] W. Warschawski, On Differentiability at the Boundary in Conformal Mapping, Proc. A.M.S., Vol. 12, 1961, pp. 614-620. | MR 131524 | Zbl 0100.28803

[44] A. Weinstein, Lagrangian Submanifolds and Hamiltonian Systems, Ann. Math., Vol. 98, 1973, pp. 337-410. | MR 331428 | Zbl 0271.58008

[45] A. Weinstein, C0-Perturbation Theorems for Symplectic Fixed Points and Lagrangian Intersections, Séminaire sud-rhodanien de géométrie III, Travaux en cours, Hermann, Paris, 1984, pp. 140-144. | Zbl 0598.58013

[46] A. Weinstein, Symplectic Geometry and the Calculus of Variations, Marston Morse Memorial Lectures, I.A.S., Princeton, 1985 (to appear).

[47] W.L. Wendland, Elliptic Systems in the Plane, Pitman, 1979. | MR 518816 | Zbl 0396.35001

[48] J.G. Wolfson, A. PDE Proof of Gromov's Compactness of Pseudo Holomorphic Curves, preprint, 1986.

[49] E. Zehnder, Some Perspectives in Hamiltonian Systems, preprint. | MR 853759

[50] A. Floer, Cuplength-Estimates on Lagrangian Intersections, preprint. | MR 990135